Publication:
Condiciones para la convergencia de los aproximantes multipuntuales de Padé para funciones meromorfas de tipo Markov

Loading...
Thumbnail Image
Identifiers
Publication date
1984
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Academia de Ciencias de Cuba
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
[ES] En este trabajo se da una condición suficiente para la convergencia de la diagonal principal de la tabla de aproximantes multipuntuales de Padé asociada a funciones meromorfas del tipo μ'+r, donde r es una fracción racional con coeficientes complejos y polos en C\[a,b], r(∞)=0 y μ'= μ*(1/z), siendo μ una medida positiva de Borel con soporte en [a,b] ⊂ R.
[EN] In this paper a sufficient condition for the convergence of the principal diagonal of the table formed by multipoint Padé approximants associated to meromorphic functions of type μ'+r where r is a rational function with complex coefficients whose poles are in C\[a,b], r(∞)=0 and μ'= μ*(1/z) where μ is a positive Borel measure with support in [a,b] ⊂ R.
Description
23 pages, no figures.
Keywords
Bibliographic citation
Ciencias Técnicas, Físicas y Matemáticas, 1984, vol. 5, p. 75-97